# SDR A6WA200740666

- Difficulty date: November 15, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 12,194 hours, 11,087 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL, AFT HYD SUPPORT BRACKET IS CRACKED.  RT MLG WHEEL WELL AFT HYD SUPPORT BRACKET REPLACED IAW CRJ 200, SRM 51-42-06.  (K)
